# SDR DALA2024102210287

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0620451) CORROSION ALONG AFT CARGO COMPARTMENT L/H ZEE CHANNEL FROM STA-727A TO STA-807. REMOVED AND REPLACED AFT CARGO L/H ZEE CHANNEL STA . 727 + 4 -847 IAW B737-900 SRM 51-40-02-0G, B737-900 SRM 53-00-53-2R PROCEDURE 5 AND BOEING DWG# 146A7500.
